Volume 22,Issue 2,2002 Table of Contents

   
Other Issues:  
  

目录

The Nonlocal Singularly Perturbed Problems forNonlinear Hyperbolic Differential Equation
  MO Jia-qi and SONG Qian-kun
  2002,22(2):159-166 [Abstract(1071)]  [View PDF]
  
Conditional Stability of Stochastic Volterra Equationswith Anticipating Kernel
  ZHANG Bo and ZHANG Jing-xiao
  2002,22(2):167-176 [Abstract(980)]  [View PDF]
  
Natural Boundary Element Method for ParabolicEquations in an Unbounded Domain
  ZHU Chang-jie and DU Qi-kui
  2002,22(2):177-188 [Abstract(1240)]  [View PDF]
  
Unretractivity and End-Regularity of a Graph
  LI Wei-min
  2002,22(2):189-193 [Abstract(945)]  [View PDF]
  
Counter-Examples to the Conjecture M(2k, k + 1) = 3k - 1 + [(k-1)/2]
  YOU Lin and WANG Tian-ming
  2002,22(2):194-196 [Abstract(1140)]  [View PDF]
  
The Continuous Selections for the Metric Projection
  SONG Wen-hua
  2002,22(2):197-204 [Abstract(1155)]  [View PDF]
  
Quantum Groups by Ore Extensions Associated withGroup Algebras
  LI Li-bia and LI Shang-zhi
  2002,22(2):205-211 [Abstract(1011)]  [View PDF]
  
The Radicals of Lattice-Ordered Rings
  GAO Ting
  2002,22(2):212-214 [Abstract(952)]  [View PDF]
  
The Category of Finitely Generated Meta-ProjectiveLeft R-Modules
  FENG Liang-gui and HAO Zhi-feng
  2002,22(2):215-218 [Abstract(1093)]  [View PDF]
  
On Cobordism Classes of Fiber Bundles
  WANG Yan-ying and MENG Zhao-jing
  2002,22(2):219-222 [Abstract(987)]  [View PDF]
  
Welding Problem of Two Different OrthotropicElastic Strips
  HUANG Min-hai
  2002,22(2):223-228 [Abstract(874)]  [View PDF]
  
Optimal Controls of Nonlinear Evolution Inclusions withPseudomonotone Operator
  ZHANG Zhu-hong
  2002,22(2):229-237 [Abstract(1160)]  [View PDF]
  
On Hereditary R-extending Modules
  LIU Zhong-kui
  2002,22(2):238-240 [Abstract(1571)]  [View PDF]
  
Finite Groups with C-Normal n-Maximal Subgroups
  WEI Hua-quan and LI Bi-rong
  2002,22(2):241-246 [Abstract(1398)]  [View PDF]
  
Weight Matrices and Properties
  WEI Zong-li
  2002,22(2):247-252 [Abstract(866)]  [View PDF]
  
Unicity for Meromorphic Function and ItsDifferential Polynomial
  WANG Jian-ping
  2002,22(2):253-260 [Abstract(995)]  [View PDF]
  
Invariant Cauchy-Riemann Operators on Line Bundles overthe Unit Ball
  YUAN Bin-xian
  2002,22(2):261-267 [Abstract(1021)]  [View PDF]
  
р-Harmonic Maps and a Pinching Theorem forPositively Curved Hypersurfaces
  LI Jin-tang
  2002,22(2):268-274 [Abstract(908)]  [View PDF]
  
On Pseudo-Umbilical Submanifolds in LocallySymmetric Manifolds
  YING Yu-lin
  2002,22(2):275-278 [Abstract(1012)]  [View PDF]
  
Approximation for the Zeros of the φ-StronglyAccretive Operator Equation
  GU Feng
  2002,22(2):279-284 [Abstract(958)]  [View PDF]
  
Ergodicity on Ergodic Measure Product
  LIN Yi-xing
  2002,22(2):285-288 [Abstract(979)]  [View PDF]
  
An Integrable System Similar to the KN Hierarchy andIts Integrable Coupling
  ZHANG Yu-feng and ZHANG Hong-qing
  2002,22(2):289-294 [Abstract(1007)]  [View PDF]
  
Global Stability of Nonautonomous DelayDifferential Equations
  ZHAO Jiu-li and GE Wei-gao
  2002,22(2):295-298 [Abstract(1160)]  [View PDF]
  
Uniformly Asymptotic Stability for a Class ofDifference Equations with Infinite Delays
  CHEN Wu-hua
  2002,22(2):299-306 [Abstract(940)]  [View PDF]
  
Remarks on Projected Gronwall Inequality
  DENG Sheng-fu and ZHANG Wei-nian
  2002,22(2):307-313 [Abstract(2548)]  [View PDF]
  
A New Result on Metric Addition
  YANG Shi-guo
  2002,22(2):314-316 [Abstract(917)]  [View PDF]